# SDR CALA2021020100102

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N45956
- Make and model: Boeing 787-9
- Aircraft serial: 40918
- Aircraft time: 24,687 hours, 2,482 cycles
- System (JASC): 2540 · Lavatories
- Part: Beam
- Part number: ABYA003012A0009
- Condition: Corroded
- Location: Cab Lav M
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB LAV M THRESHOLD BEAM FOUND CORROSION, REFER NON-ROUTINE NR 9423770.  CAB LAV M THRESHOLD BEAM REPAIRED AS PER ECRA 2541-01532 REV.
